# SDR F3LA200200074

- Difficulty date: February 23, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 58,984 hours, 28,541 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED CORROSION AROUND EDGES OF AFT FLOOR PANEL IN FWD CARGO COMPARTMENT.  REMOVED CORROSION AROUND EDGES OF AFT FLOOR PANEL PER SRM 51-10-06.  FABRICATED AND INSTALLED REPLACEMENT RETAINER STRAP PER SRM 51-10-01, 51-10-02 AND SOPM 20-41-02.
